# SDR HEEA0012225

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N210PH
- Make and model: Bell 206L-3
- Aircraft serial: 51541
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Trans Restraint
- Part number: 206033506101
- Condition: Separated
- Location: M/R Xmsn
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMISSION RESTRAINT SEPARATED BEYOND LIMITS.
